標題: Biconfluent Heun equation in quantum chemistry: Harmonium and related systems
作者: Karwowski, Jacek
Witek, Henryk A.
應用化學系
應用化學系分子科學碩博班
Department of Applied Chemistry
Institute of Molecular science
關鍵字: Schrodinger equation;Biconfluent Heun equation;Harmonium;Exactly solvable models
公開日期: 11-五月-2014
摘要: Schrodinger equation for harmonium and related models may be transformed to the biconfluent Heun equation. The solubility of this equation and its applications in quantum chemistry are briefly discussed.
URI: http://dx.doi.org/10.1007/s00214-014-1494-5
http://hdl.handle.net/11536/24427
ISSN: 1432-881X
DOI: 10.1007/s00214-014-1494-5
期刊: THEORETICAL CHEMISTRY ACCOUNTS
Volume: 133
Issue: 7
結束頁: 
顯示於類別:期刊論文


文件中的檔案:

  1. 000335660400001.pdf